# SDR PCAA0308096

- Difficulty date: August 7, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 25,731 hours, 27,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 2361
- Condition: Inoperative
- Location: Emergency Light
- Part time: 25,731 hours, 27,910 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS ON FLOOR AT ROW 4 HAS SEVERAL LIGHT BULBS BAD. MAINTENANCE TROUBLESHOT SYSTEM AND FOUND POWER SUPPLY 33-52-PS2 TO BE BAD IN RIGHT FORWARD OVERHEAD POSITION. RIGHT FORWARD OVERHEAD EMERGENCY LIGHT POWER SUPPLY WAS REPLACED. OPERATIONAL CHECK WAS GOOD.
